My dose is too high with horrible symptoms. How long will it take for me to feel the difference with the decreased dose?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HI I have secere facial pain and I took one of my mom's oxycontin 60 mg on Sunday the 24th. I won't be tested till the 3rd late in the day ...
2 answers • 30 Apr 2011
I have been taking lisonopril for about three months. I haven't stopped having lightheadedness since then. I would like to try a different ...
1 answer • 8 May 2011
I have been on Carbamazepine Sandoz 100mg twice a day for a month for Trigeminal Neuraglia. I have had a severe allergic reaction to it and my doctor ...
1 answer • 13 Mar 2013
6 months of 100 MG of Celexa.
1 answer • 10 Jun 2013
I just need to know how long approximately it takes for metronidazole in the pill form to leave your system?? I was told 24 hours
1 answer • 14 Feb 2014